# SDR USAA2010070691338

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 40,171 hours, 15,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 1765
- Condition: Leaking
- Location: L1 Door
- Part time: 40,163 hours, 15,028 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EES - L-1 DOOR ASSIST DAMPER CYLINDER LEAKING.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR CYLINDER.
